MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 7.5X40MM POLYAXIAL SCREW

GLOBUS MEDICAL, INC. CREO; CREO THREADED 7.5X40MM POLYAXIAL SCREW
Model Number 5119.1742
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.Initial observation shows no visible damage to the screw.From the information provided, it may be assumed that the screw was seen post operatively protruding through the lateral side of the pedicle because the revision surgery was described as revising the trajectory.Because no imaging was available for evaluation, an exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was needed to replace a creo threaded screw that had found to be projected though the bone post operatively.This event occurred in japan.

Brand Name
CREO
Common Device Name
CREO THREADED 7.5X40MM POLYAXIAL SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15300010
Report Number3004142400-2022-00128
Device Sequence Number7307705
Product Code MNH
UDI-Device Identifier00889095104691
UDI-Public00889095104691
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.1742
Device Lot NumberBAY049FH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2022
Initial Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient RaceAsian